advertisement
Question
Posted by: T | 2009/11/30

Yasmin &  coming off the pill

I started my periods last week Tuesday and Tuesday evening was the last time i look my yasmin. I stopped my periods as i would have on Saturday, yet yesterday afternoon i have started a brownish, redish discharge (similar to a period). Is this ok? How long will it take for the yasmin to work out of my system?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo T
Yes this is nothing to worry about - it is just a "breakthrough" bleed due to the changing hormone levels and not dangerous at all. The Yasmin will work out of your system in less than a week.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/30

Hallo T
Yes this is nothing to worry about - it is just a "breakthrough" bleed due to the changing hormone levels and not dangerous at all. The Yasmin will work out of your system in less than a week.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement